Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 101, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 31, 2013, 4:07 PM CDT for Grant County, Otter Tail County, Wilkin County, Minnesota. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2013, 4:07 PM CDT (21:07 UTC)
- Expired
- Aug 31, 2013, 5:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grant County, MN, Otter Tail County, MN, Wilkin County, MN
The radar
The Aberdeen radar (KABR), 198 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 4:27 PM CDT | HAIL 1 | Herman, MN | 40 TO 50 MPH WIND ACCOMPANIED THE HAIL. |
| Aug 31, 4:34 PM CDT | HAIL 1.25 | Wendell, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 31, 2:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 75 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
813
WUUS53 KFGF 312107
SVRFGF
MNC051-111-167-312200-
/O.NEW.KFGF.SV.W.0101.130831T2107Z-130831T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
407 PM CDT SAT AUG 31 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRANT COUNTY IN WEST CENTRAL MINNESOTA...
SOUTHWESTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
SOUTHEASTERN WILKIN COUNTY IN WEST CENTRAL MINNESOTA...
* UNTIL 500 PM CDT
* AT 404 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF CHARLESVILLE TO 12 MILES SOUTH OF
CHARLESVILLE...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WENDELL AROUND 415 PM CDT.
ELBOW LAKE AROUND 425 PM CDT.
BARRETT AROUND 435 PM CDT.
ERDAHL AND ASHBY AROUND 440 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HOFFMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4601 9627 4601 9635 4615 9636 4615 9555
4610 9555 4610 9576 4593 9575 4576 9575
4575 9577 4576 9627
TIME...MOT...LOC 2107Z 267DEG 29KT 4612 9622 4579 9620
HAIL...1.00IN
WIND...60MPH
$$
HOPKINS2 follow-up statements
066
WWUS53 KFGF 312123
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
423 PM CDT SAT AUG 31 2013
MNC051-111-167-312200-
/O.CON.KFGF.SV.W.0101.000000T0000Z-130831T2200Z/
GRANT MN-OTTER TAIL MN-WILKIN MN-
423 PM CDT SAT AUG 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WILKIN...SOUTHWESTERN OTTER TAIL AND GRANT COUNTIES UNTIL 500 PM
CDT...
AT 418 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WESTERN TO HERMAN...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BARRETT AROUND 435 PM CDT.
ERDAHL AND ASHBY AROUND 440 PM CDT.
HOFFMAN AROUND 445 PM CDT.
FOR MOTORISTS ON INTERSTATE 94...SEVERE THUNDERSTORMS WILL BE BETWEEN
MINNESOTA MILE MARKER 68 AND MINNESOTA MILE MARKER 80...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4601 9627 4601 9635 4615 9636 4615 9555
4610 9555 4610 9576 4593 9575 4576 9575
4575 9577 4576 9627
TIME...MOT...LOC 2123Z 267DEG 29KT 4612 9603 4579 9602
HAIL...1.00IN
WIND...60MPH
$$
HOPKINS472
WWUS53 KFGF 312141
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
441 PM CDT SAT AUG 31 2013
MNC167-312150-
/O.CAN.KFGF.SV.W.0101.000000T0000Z-130831T2200Z/
WILKIN MN-
441 PM CDT SAT AUG 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILKIN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4597 9613 4615 9616 4615 9555 4610 9555
4610 9576 4593 9575 4576 9575 4575 9577
4576 9627
TIME...MOT...LOC 2140Z 267DEG 29KT 4612 9584 4578 9583
$$
MNC051-111-312200-
/O.CON.KFGF.SV.W.0101.000000T0000Z-130831T2200Z/
GRANT MN-OTTER TAIL MN-
441 PM CDT SAT AUG 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
OTTER TAIL AND GRANT COUNTIES UNTIL 500 PM CDT...
AT 437 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ASHBY TO 5 MILES SOUTHWEST OF HOFFMAN...AND MOVING
EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. TRAINED SPOTTERS REPORTED ONE
INCH HAIL NEAR HERMAN.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HOFFMAN AROUND 445 PM CDT.
FOR MOTORISTS ON INTERSTATE 94...SEVERE THUNDERSTORMS WILL BE BETWEEN
MINNESOTA MILE MARKER 78 AND MINNESOTA MILE MARKER 80...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4597 9613 4615 9616 4615 9555 4610 9555
4610 9576 4593 9575 4576 9575 4575 9577
4576 9627
TIME...MOT...LOC 2140Z 267DEG 29KT 4612 9584 4578 9583
HAIL...1.00IN
WIND...60MPH
$$
HOPKINSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 3:28 PM CDT, 39 minutes earlier.
Area forecast discussion, Aug 31, 3:28 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 328 PM CDT SAT AUG 31 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 328 PM CDT SAT AUG 31 2013 MAIN FORECAST CHALLENGE FOR THE SHORT TERM FORECAST WILL BE THE SEVERE WEATHER POTENTIAL LATE THIS AFTERNOON INTO THE EARLY EVENING. WILL RELY A LITTLE MORE ON THE HIGH RESOLUTION MODELS FOR THIS PORTION OF THE FORECAST. AS OF 19Z THE SURFACE COLD FRONT EXTENDED FROM HALLOCK TO JUST WEST OF KGFK DOWN TO NEAR KABR. CONTINUE TO HAVE QUITE A BIT OF MID CLOUDS ALONG AND BEHIND THE BOUNDARY WHICH ARE PROBABLY RESTRICTING THE SFC HEATING SOME. HOWEVER TEMPS ALONG AND AHEAD OF THE BOUNDARY ARE STILL IN THE MID 80S WITH DEW POINTS IN THE LOW 60S. THIS IS CONTRIBUTING TO MLCAPE VALUES IN THE RANGE OF 2500J/KG. LATEST SPC MESOANALYSIS PAGE SHOWS SOME CONVECTIVE INHIBITION LINGERING OVER THE AREA. HIGHER VALUES OF 0-6KM BULK SHEAR ARE UP ALONG THE CANADIAN BORDER. AS THE SHORT WAVE OVER SOUTHWEST MANITOBA/SOUTHEAST SASKATCHEWAN DROPS E-SE THE STRONGER MID LEVEL WINDS ALSO DROP SOUTH. AT THIS POINT IT STILL APPEARS THAT AREAS FROM THE RED RIVER VALLEY EASTWARD INTO MN STAND THE BEST CHANCE OF SEEING ANY SEVERE WEATHER LATE THIS AFTERNOON INTO THE EARLY EVENING. EXTENSIVE LOWER CLOUDS OVER SOUTHERN CANADA WILL DROP SOUTHWARD LATE TONIGHT BEHIND THE COLD FRONT. MODELS ALSO SHOW SOME LINGERING SHORT WAVE ENERGY WITH THE SOUTHWEST MANITOBA SHORT WAVE THAT COULD KEEP SOME PCPN AROUND THE ND/CANADA BORDER REGION POST COLD FRONT. FOR SUNDAY WEAK HIGH PRESSURE WILL BUILD SOUTHWARD OUT OF THE MANITOBA LAKES REGION. WILL GO WITH THE IDEA OF THE THICKER CLOUDS GETTING PUSHED SOUTHWARD AND THINNING BUT WILL HAVE TO SEE WHAT LATER MODEL RUNS SHOW. SEVERAL MODELS TRY TO LINGER SOME LIGHT PCPN IN THE NORTHEAST BUT NOT REAL CONFIDENT ON THIS. SUN NIGHT WILL FINALLY BE A COOL NIGHT AGAIN WITH THE SFC HIGH OVER THE FA. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 328 PM CDT SAT AUG 31 2013 WILL STICK WITH A DRY FORECAST FOR THE MON/TUE TIME FRAME. EXPECT TEMPS TO REBOUND AGAIN TO THE MID 70S MON AND LOW 80S BY TUE BUT WITH A LOT LESS HUMIDITY. MODELS ARE IN DECENT AGREEMENT WITH THE MAIN SYNOPTIC FEATURES DURING THE EXTENDED PERIOD. UPPER RIDGING WILL INTENSIFY NEXT WEEK WITH WEAK IMPULSES SLIDING SEWD ACROSS THE NRN PLAINS IN NW FLOW ALOFT. AFTER A FRONT PASSES THOUGH IN THE BEGINNING OF THE PERIOD...TEMPS WILL COOL INTO THE 70S BEFORE A WARMING TREND THE REST OF NEXT WEEK. EXPECT MAINLY DRY CONDITIONS THROUGH MOST OF THE EXTENDED TIME FRAME. MODELS DIVERGE BY DAY 7 WITH THE ECMWF BRINGING AN UPPER CLOSED LOW INTO MT WHILE THE GFS PLACES THE LOW ALONG THE NW COAST. THE NET RESULT IS A LOW END CHC FOR PRECIP ACROSS THE WRN HALF OF THE FCST AREA SAT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 106 PM CDT SAT AUG 31 2013 MID DECK ACROSS ERN ND THIS AFTN WILL CONT TO MOVE EAST INTO THE EVENING...IMPACTING ALL TAF SITES. WEAK ECHOES WERE OCCURRING FROM GRAFTON SOUTHWEST TO JAMESTOWN...THOUGH VSBYS WERE NOT RESTRICTED. THE PREFRONTAL TROF SITUATED OVER THE RVR VALLEY WILL SHIFT EAST WITH THE ACTUAL FRONT FURTHER WEST ACROSS CENTRAL ND THIS AFTN. WLY WINDS FROM THE VALLEY WEST WILL TURN NWLY WHILE EAST OF THE VALLEY WINDS WILL TURN NW AFTER 02Z. INCLUDED VCTS ALL SITES EXCEPT KDVL FOR THIS AFTN/EARLY EVENING BEFORE FRONTAL PASSAGE. OTHERWISE NNW WINDS CON OVERNIGHT WITH SCT MID DECK. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && SHORT TERM...GODON LONG TERM...GODON/FRAZIER AVIATION...FRAZIER
Hazardous weather outlook, Aug 31, 4:44 AM CDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 444 AM CDT SAT AUG 31 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-010945- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 444 AM CDT SAT AUG 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING MAINLY ALONG AND EAST OF THE RED RIVER VALLEY AS A STRONG COLD FRONT MOVES ACROSS THE REGION. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WIND...BUT TORNADOES ARE ALSO POSSIBLE ALONG AND EAST OF A LINE FROM WASKISH TO DETROIT LAKES TO FERGUS FALLS. PEOPLE WITH OUTDOOR PLANS SHOULD PAY CLOSE ATTENTION TO THE LATEST WATCHES AND WARNINGS AND BE PREPARED TO TAKE ACTION IF NECESSARY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING FOR AREAS ALONG AND EAST OF THE RED RIVER VALLEY. ROGERS
In the hours before
Special weather statement, Aug 31, 1:41 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 141 PM CDT SAT AUG 31 2013 MNZ002-022-311900- MAHNOMEN MN-NORMAN MN- 141 PM CDT SAT AUG 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NORMAN AND EXTREME WESTERN MAHNOMEN COUNTIES UNTIL 200 PM CDT... AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR ADA...OR 36 MILES NORTHEAST OF FARGO...MOVING TO THE EAST AT 45 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... TWIN VALLEY...GARY AND FLAMING AROUND 150 PM CDT. WAUKON...RANUM AND FAITH AROUND 155 PM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4748 9606 4726 9607 4724 9656 4742 9659 TIME...MOT...LOC 1841Z 262DEG 41KT 4735 9640 MF
Special weather statement, Aug 31, 1:53 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 153 PM CDT SAT AUG 31 2013 MNZ002-003-NDZ039-311915- CASS ND-CLAY MN-NORMAN MN- 153 PM CDT SAT AUG 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY AND SOUTHERN NORMAN COUNTIES IN NORTHWEST MINNESOTA...AND EASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA UNTIL 215 PM CDT... AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 6 MILES NORTHEAST OF HARWOOD...OR 12 MILES NORTH OF FARGO...MOVING TO THE EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... FELTON AROUND 210 PM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4718 9644 4698 9641 4696 9691 4714 9693 TIME...MOT...LOC 1853Z 264DEG 36KT 4706 9679 MF
Special weather statement, Aug 31, 3:11 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 311 PM CDT SAT AUG 31 2013 MNZ009-017-312100- NORTH BELTRAMI MN-SOUTH BELTRAMI MN- 311 PM CDT SAT AUG 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BELTRAMI COUNTY UNTIL 400 PM CDT... AT 308 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 11 MILES WEST OF BLACKDUCK...OR 17 MILES NORTH OF BEMIDJI...MOVING TO THE EAST AT 35 MPH. THOSE ON THE OPEN WATERS OF LOWER RED LAKE SHOULD SEEK SHELTER. HAIL UP TO NICKEL SIZE IS EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... HINES AROUND 320 PM CDT. BLACKDUCK AROUND 325 PM CDT. SHOOKS AND FUNKLEY AROUND 335 PM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4764 9507 4798 9512 4791 9441 4761 9441 TIME...MOT...LOC 2011Z 271DEG 32KT 4772 9475 DTR
Special weather statement, Aug 31, 3:16 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
316 PM CDT SAT AUG 31 2013
MNZ022>024-027-028-312100-
EAST BECKER MN-HUBBARD MN-MAHNOMEN MN-SOUTH CLEARWATER MN-WEST BECKER
MN-
316 PM CDT SAT AUG 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN CLEARWATER...
NORTHEASTERN BECKER...EXTREME SOUTHERN MAHNOMEN AND WESTERN HUBBARD
COUNTIES UNTIL 400 PM CDT...
AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 21 MILES NORTHEAST OF DETROIT LAKES...NEAR WHITE
EARTH...MOVING TO THE EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM.
THE STORM WILL BE NEAR...
BAD MEDICINE LAKE AROUND 330 PM CDT.
TWO INLETS AROUND 345 PM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
LAT...LON 4700 9584 4716 9589 4715 9555 4717 9554
4716 9513 4710 9509 4698 9510
TIME...MOT...LOC 2016Z 272DEG 32KT 4708 9559
DTRLocal storm report, Aug 31, 3:45 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
345 PM CDT SAT AUG 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG BLACKDUCK 47.73N 94.55W
08/31/2013 BELTRAMI MN EMERGENCY MNGR
MULTIPLE REPORTS OF TREES DOWN IN TOWN.
&&
MFThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 1:41 PM CDT | Special Weather Statement | FGF | Norman | 19 min |
| Aug 31, 1:53 PM CDT | Special Weather Statement | FGF | Clay | 22 min |
| Aug 31, 3:11 PM CDT | Special Weather Statement | FGF | Beltrami | 49 min |
| Aug 31, 3:16 PM CDT | Special Weather Statement | FGF | Becker | 44 min |
| Aug 31, 3:33 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 27 min |
| Aug 31, 3:36 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard | 54 min |
| Aug 31, 3:57 PM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 63 min |
| Aug 31, 4:55 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail | 65 min |
| Aug 31, 5:23 PM CDT | Severe Thunderstorm Warning | FGF | Kittson | 67 min |
| Aug 31, 6:22 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 38 min |
| Aug 31, 6:51 PM CDT | Special Weather Statement | FGF | Lake of the Woods | 54 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.